# SDR USAA2014072100004

- Difficulty date: July 18, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N640AW
- Make and model: Airbus A320-232
- Aircraft serial: 448
- Aircraft time: 73,796 hours, 28,530 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 676
- Condition: Inoperative
- Location: Cabin
- Part time: 76,232 hours, 31,973 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMER LIGHT SYS FAILED OPERATIONS CHECK.  REPLACED POWER SUPPLY UNIT 12WL IAW AMM 33-51-00.
